MathSciNet Relay Station
MathSciNet bibliographic data
MR1978401 12H05
Matzat, B. Heinrich; van der Put, Marius Iterative differential equations and the Abhyankar conjecture. J. Reine Angew. Math. 557 (2003), 1–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement